Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ACCIDENTALLY Started Effexor at a Higher Dose! starlight

Posted by King Vultan on June 14, 2004, at 15:50:33

In reply to ACCIDENTALLY Started Effexor at a Higher Dose!, posted by starlight on June 14, 2004, at 14:58:39

> I got the samples from my doc confused and didn't realize that I was supposed to start with the 37.7 milligram pills and started with the 75 instead. I think I'll be fine, it's been 5 days and I seem okay - a little dizzy, but that's probably the combo with the lamictal and trileptal. My problem is I'm having difficulty having an orgasm. Will this go away with more time? I'm thinking it's moreso because I started with the higher dose - conjecture?
> starlight


It's possible, but this is one of the notorious side effects of Effexor, the SSRIs, and the MAOI Nardil. It can be a very difficult problem to treat.

Todd


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:King Vultan thread:356624
URL: http://www.dr-bob.org/babble/20040614/msgs/356646.html